On the Criteria for the Rotatability of the Cranks of a Skew Four-Bar Linkage

[+] Author and Article Information
F. Freudenstein

Department of Mechanical Engineering, Columbia University, New York, N. Y.

E. J. F. Primrose

Department of Mathematics, University of Leicester, Leicester, England

J. Eng. Ind 98(4), 1285-1288 (Nov 01, 1976) (4 pages) doi:10.1115/1.3439101 History: Received June 10, 1976; Online July 15, 2010


Based on an extension of an earlier investigation [1], an algebraic treatment is given of the conditions governing the existence of crank-and-rocker type skew four-bar linkages.

Copyright © 1976 by ASME
Topics: Linkages
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In